FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Characterizing the shape of anatomical structures with poisson's equation

Haidar, H., Bouix, S., Levitt, J. J., McCarley, R. W., Shenton, M. E. and Soul, J. S.. 2006. « Characterizing the shape of anatomical structures with poisson's equation ». IEEE Transactions on Medical Imaging, vol. 25, nº 10. pp. 1249-1257.
Compte des citations dans Scopus : 12.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Bouix, Sylvain
Affiliation: Autres
Date Deposited: 22 Jun 2022 17:09
Last Modified: 22 Jun 2022 17:09
URI: https://espace2.etsmtl.ca/id/eprint/24651

Actions (login required)

View Item View Item